EconPapers    
Economics at your fingertips  
 

On the dispersion of multivariate median

Arup Bose and Probal Chaudhuri

Annals of the Institute of Statistical Mathematics, 1993, vol. 45, issue 3, 550 pages

Keywords: Asymptotic dispersion matrix; consistent estimate; generalized variance; L 1 median; multivariate Hodges-Lehmann estimate; n 1/2 -consistent estimation; rate of convergence (search for similar items in EconPapers)
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF00773354 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00773354

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:45:y:1993:i:3:p:541-550